I was first diagnosed with BPD as a kid and took a very tiresome treatment for 8 yrs which did nothing much to help me. Recently another doc daignosed me with ADHD and wants me to undergo treatment. I am really not that optimistic about taking treatment for long long time again. I do have symptoms of ADHD and also of BPD. I really dont know what to do. I am feeling scared a little more depressed than I usually am when I think about my issue. Should I take the treatment? Is it going to be a long treatment? Do ADHD and personality disorders occur together?
PS: Ok I havent been to the doc again cos I fear he will put me on some drug which will make me drowsy leave me drooling all over like the other doc did. Thats why I wanna know if ADHD drugs make one feel drowsy, sleepy etc.
Go ahead and try the meds. Lets face it you know you have to do something. You can always stop if they're not right. Hopefully you have someone to help you with figuring that out. (Someone who knows you and can help you by observing change and talking to you about how it makes you feel or just tell you honestly your being an A-hole and you need to stop the meds.) By the way I hate that phrase- HOW DOES THAT MAKE YOU FEEL? Its what counselors say when they don't know what to say. Remember when you find that med that works it won't matter all the years of the wrong meds It will feel like a whole new world! GOOD LUCK! venita.***@**** ( mother and grandmother of crazy people....not to mention myself ) Ours is biologically based and hereditary and it seems like the trained professionals are clueless but the people who have lived it KNOW exactly what YOU ARE SAYING.
I wouldn't take the medicines,you see the side effects are not worth it.
It sounds like you need to go get an egg.that is what we had to do with my son who was sleepy and found out he was having seizures after being on medicines for adhd.
and yes he is still sleepy because having seizures make him sleepy .he seizures threw his hole night of sleepy and you wouldn't know it .and some of the medicines he is on can cause it also.he had the VNS put in on the 24th of June and will be turned on Tuesday.and will have to wait and see if that helps ,so we can try take him of some of his medicines.
so this is why I would never put anyone on medicines because you can be dealing with other things beside the adhd.and my son takes nothing for the adhd now because 1 I wont put him back on after all we been threw since we did and two the doctors say they could make seizures worse than they are now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.